# SDR UPS06848729

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING BITE CHECK EMERGENCY LIGHT WOULD NOT WORK.  CHARGED BATTERIES WITH POWER ON, OPERATED SYSTEM & FOUND TO OPERATE NORMAL.  OK FOR SERVICE.
